# SDR HALA2021032600057

- Difficulty date: March 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 22,183 hours, 3,601 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Recirculation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 378 INTERMITTENT WET SOCK SMELL FROM PACKS USING APU & ENGS. CORRECTIVE ACTION: NO OBVIOUS SIGNS OF LEAKS. R/R FWD LT AND RT RECIRCULATION FILTERS. RAN LEFT AND RIGHT ENGINES. (7267277)
